# SDR MASA200601692

- Difficulty date: June 25, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 8,493 hours, 6,016 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6132 PHX - STAB FAULT STATUS.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
